I definetely think that CD in general makes you tired and have lack of energy. I have had low energy for a long time. B-12 was good and I was not anemic. I haven't been on any drug long term. The lack of energy had to be from the CD itself. When I started Remicade all of a sudden I had so much energy it was like I was someone else. I didn't want to look at my bed again.
Lately the Remicade isn't helping so much and I am very lazy again. My Dr. might up the dose next week so we will see what happens after the next infusion.
Thank you for your replies
There has certainly been times when the tiredness has been severely influenced by disease activity but at one point, I did get very depressed and looking back I think that was the main reason why I couldn't be bothered to fight, and consequently I stayed in bed a lot.
But on the whole I still find it hard to resist sleep whether that be because of Crohns, or down to habit and not always influenced by mood. I guess you are right to set the bar higher, but not too high. Not pushing ourselves too much.
Post Edited (Nanners) : 2/10/2010 9:21:40 AM (GMT-7)